# SDR DALA13072590918

- Difficulty date: December 31, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 65,502 hours, 50,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE WAS IMPROPERLY INSTALLED.  THIS CONFIGURATION OF THE SLIDE WOULD HAVE PREVENTED PROPER DEPLOYMENT OF THE ESCAPE SYSTEM AND IS NOT IN COMPLIANCE WITH 14 CFR, PART 121.703.  THE TAILCONE SLIDE WAS REINSTALLED CORRECTLY AND THE RII WAS COMPLETED SATISFACTORILY.
